路漫漫其修远兮分享 http://blog.sciencenet.cn/u/zhpd55 追求科学,勇于探索,苦海无涯,愿作小舟。

博文

张勤海的部分研究论文摘引

已有 1960 次阅读 2021-10-26 21:47 |个人分类:新观察|系统分类:人物纪事

张勤海的部分研究论文摘引

诸平

前几天,在君利塬碰见冯老师,交谈中他说他去北图看到了山西师范大学的张勤海的部分研究成果,在群论研究方面成绩斐然,希望帮助查查其更多的研究成果。几天来,我先后通过美国数学会MathSciNet 网站和德国《数学文摘》(zbMATH Open)网站进行了相关检索,现将部分检索结果介绍如下,仅供参考。

张勤海简介

Snap1.jpg

张勤海,男, 1955年12月25日生。 山西翼城人。1998年8月毕业于美国纽约州立大学宾厄姆顿分校(State University of New York at Binghamton, 获该校数学博士学位。曾任山西师范大学校长助理、山西师范大学科技处处长、数学与计算机科学学院院长。现任山西师范大学留学生协会会长、山西省数学会副理事长、山西省工业与应用数学学会副理事长、兼任陕西师范大学博士生导师。是山西省委联系的高级专家,担任《数学研究》、《数学教育学报》编委、美国《数学评论》(MR)评论员。主要研究方向: 群论与图论。 

主要科研成果: 1980年以来, 一直在群论研究方向稳定而深入地坚持研究工作。长期致力于研究具有某种性质的子群以及具有某种形式的阶的子群对群构造的影响问题。比较完整地、系统地研究了与正规性有关的各种子群, 如拟正规子群、 次正规子群、 半正规子群、 反正规子群对有限群的影响。获得了较系统的研究成果。 特别是在肯定方向上首次部分回答了由著名群论学家Bertram Huppert等人于1967年在其有限群专著中提出的"非可解群G中反正规子群H是否等价于G中包含H的子群都是自正规化的" 这样一个公开问题;也完全回答了20世纪90年代俄罗斯群论学家Victor S. Monakhov提出的"是否存在有限多个非交换单群G(除交代群以外)使得π(G)=π(H), 其中H是G的真子群" 这样一个公开问题。主持完成的项目"子群对群构造的影响" 获2001年山西省科技进步奖二等奖。2003年开始转入有限p-群的研究领域,着重研究有限p-群的正规结构和计数问题。其领导的研究团队解决了Y. Berkovich和Z. Jaoko的有限p-群专著中提出的40余个问题。所得主要结果发表在《J. Algebra.》、 《Comm. Algebra》、 《Arch. der Math.》、 《Algebra Colloq.》、 《J. Korea Math. Soc.》、 《中国科学》、 《数学学报》、 《数学年刊》等国内外有影响的学术刊物上。Y. Berkovich为其专著专辟一节(Appendix 53)介绍山西师范大学p群学家的工作(A survey of results of p-group theorists from Shanxi Normal University)。应Y. Berkovich的邀请,张勤海为其撰写了该节内容。

张勤海先后发表学术论文60余篇,为美国《数学评论》撰写评论近60篇。先后主持国家自然科学基金、山西省自然科学基金、山西省回国留学人员科研项目、教育部科学技术研究重点项目、教育部留学回国人员科研项目等19项。 多次在国际学术会议上作40分钟以上邀请报告及国内10余所大学做邀请报告。

2 部分研究成果

以下摘引主要根据MathSciNet 和德国《数学文摘》(zbMATH Open)检索结果整理。

Zhang, Qinhai. Some unsolvable conjectures   in finite $p$-groups. Adv. Math. (China) 49 (2020),   no. 2, 129-145. MR4112062 Add to clipboard 

Zhang, JunqiangZhang, Qinhai.   The lower bound of the number of nonabelian subgroups of   finite $p$-groups. Comm. Algebra 47 (2019),   no. 12, 5135--5141. MR4019330 Add to clipboard 

Zhang, Qin Hai. Finite $p$-groups all of   whose minimal nonabelian subgroups are nonmetacyclic of   order $p^3$. Acta Math. Sin. (Engl. Ser.) 35 (2019),   no. 7, 1179--1189. MR3961343 Add to clipboard 

Li, PujinZhang, Qinhai.   Finite $p$-groups all of whose subgroups of class 2 are generated by two   elements. J. Korean Math. Soc. 56 (2019), no. 3,   739--750. MR3949582 Add to clipboard 

Zhang, Qinhai. Finite $p$-groups whose subgroups of given order are isomorphic   and minimal non-abelian. Algebra   Colloq. 26 (2019),   no. 1, 1--8. MR3920540 Add to clipboard 

Song, QiangweiZhang, Qinhai. Finite   2-groups whose length of chain of nonnormal subgroups is at most 2. Front. Math. China 13 (2018), no. 5,   1075--1097. MR3866678 Add to clipboard 

Wang, Li FangZhang, Qin Hai.   Finite $p$-groups with a class of   complemented normal subgroups. Acta   Math. Sin. (Engl. Ser.) 33 (2017), no. 2, 278--286. MR3594396 Add to clipboard 

Zhang, JunqiangZhang, Qinhai.   Finite $p$-groups all of whose minimal   nonnormal subgroups posses large normal closures. [[Corrected title:   Finite $p$-groups all of whose minimal   nonnormal subgroups possess large normal closures]] Comm. Algebra 44 (2016), no. 2,   628--638. MR3449942 Add to clipboard 

An,   LijianZhang, Qinhai. Finite   metahamiltonian $p$-groups. J. Algebra 442 (2015),   23--35. MR3395051 Add to clipboard 

Zhang,   QinhaiZhao, LiboLi, MiaomiaoShen, Yiqun. Finite $p$-groups all of whose subgroups of index $p^3$ are abelian. Commun. Math. Stat. (2015), no. 1,   69--162. MR3333698 Add to clipboard 

Zhang,   LihuaXia, YanmingZhang, Qinhai.   Finite $p$-groups all of whose maximal   subgroups either are metacyclic or have a derived subgroup of order $leq p$. Chin.   Ann. Math. Ser. B 36 (2015),   no. 1, 11--30. MR3285677 Add to clipboard 

An, LijianHu, RuifangZhang, Qinhai.   Finite $p$-groups with a minimal non-abelian   subgroup of index $p$ (IV). J. Algebra Appl. 14 (2015), no. 2,   1550020, 54 pp. MR3270059 Add to clipboard 

Zhang,   QinhaiLi, XiaoxiaoSu, Meijuan.   Finite $p$-groups whose nonnormal subgroups   have orders at most $p^3$. Front. Math. China (2014), no. 5,   1169--1194. MR3244749 Add to clipboard 

Wang,   LifangZhang, Qinhai. Finite   2-groups whose non-abelian subgroups have the same center. J. Group Theory 17 (2014), no. 4,   689--703. MR3228941 Add to clipboard 

An,   LiJianLi, LiLiQu, HaiPengZhang, QinHai.   Finite $p$-groups with a minimal non-abelian   subgroup of index $p$ (II). Sci. China Math. 57 (2014), no. 4,   737--753. MR3178022 Add to clipboard 

Berkovich, YakovZhang, Qinhai.   On $scr A_1$- and $scr   A_2$-subgroups of finite $p$-groups. J.   Algebra Appl. 13 (2014), no. 2, 1350095, 26   pp. MR3119656 Add to clipboard 

Zhang,   Q.Ip,   E. H.

Variable assessment in latent class   models. (English) Zbl 06984017

Comput. Stat.   Data Anal. 77,   146-156 (2014).

Sun,   L.Yang,   G.Zhang,   Q.

Numerical   integration with constraints for meshless local Petrov-Galerkin   methods. (English) Zbl 1357.65268

CMES, Comput.   Model. Eng. Sci. 95,   No. 3, 235-258 (2013).

Zhang,   QinhaiLi, Pujin. Finite $p$-groups with a cyclic subgroup of index $p^3$. J.   Math. Res. Appl. 32 (2012),   no. 5, 505--529. MR3027026 Add to clipboard 

Zhang,   QinhaiSu, Meijuan. Finite   2-groups whose nonnormal subgroups have orders at most $2^3$. Front.   Math. China (2012),   no. 5, 971--1003. MR2965950 Add to clipboard 

Zhang,   QinhaiGao, Juan. Nomalizers   of nonnormal subgroups of finite $p$-groups. J. Korean Math. Soc. 49 (2012), no. 1,   201--221. MR2907550 Add to clipboard 

Zhang, Qinhai. A characterization of metacyclic $p$-groups by counting subgroups. Proceedings   of the International Conference on Algebra 2010, 713--720, World   Sci. Publ., Hackensack, NJ, 2012. MR2905693 Add to clipboard 

An,   LijianDing, JianfangZhang, Qinhai. Finite   self dual groups. J.   Algebra 341 (2011), 35--44. MR2824510 Add to clipboard 

Zhang,   QinHaiQu, HaiPeng. On   Hua-Tuan's conjecture II. Sci.   China Math. 54 (2011),   no. 1, 65--74. MR2764785 Add to clipboard 

Zhang,   QinhaiWei, Junjun. The   intersection of subgroups of finite $p$-groups. Arch. Math. (Basel) 96 (2011), no. 1,   9--17. MR2755064 Add to clipboard 

Zhang,   QinhaiLi, LiliXu, Mingyao.   Finite $p$-groups all of whose proper   quotient groups are abelian or inner-abelian. Comm. Algebra 38 (2010), no. 8,   2797--2807. MR2730279 Add to clipboard 

Qu,   HaipengSun, YingZhang, Qinhai.   Finite $p$-groups in which the number of   subgroups of possible order is less than or equal to $p^3$. Chin.   Ann. Math. Ser. B 31 (2010),   no. 4, 497--506. MR2672246 Add to clipboard 

Zhang,   QinhaiGuo, XiaoqiangQu, HaipengXu, Mingyao. Finite   groups which have many normal subgroups. J. Korean Math. Soc. 46 (2009), no. 6,   1165--1178. MR2572507 Add to clipboard 

Zhang,   Qing HaiDeng, Li JunXu, Ming Yao.   Finite $p$-groups in which any two   noncommutative elements generate a subgroup of order $p^3$. (Chinese) Acta   Math. Sci. Ser. A (Chin. Ed.) 29 (2009), no. 3,   737--740. MR2546863 Add to clipboard 

Zhang,   QinHaiQu, HaiPeng. On   Hua-Tuan's conjecture. Sci.   China Ser. A 52 (2009),   no. 2, 389--393. MR2491738 Add to clipboard 

Zhang,   Qin HaiCao, Jian Ji. Finite   groups whose nontrivial normal subgroups have the same order. J. Math. Res. Exposition 28 (2008), no. 4,   807--812. MR2465190 Add to clipboard 

Zhang,   QinhaiCao, JianjiXu, Mingyao. A note on   finite superspecial $p$-groups. Adv. Math. (China) 37 (2008), no. 4,   494--498. MR2463243 Add to clipboard 

Zhang,   Qin Hai.   A characterization of the smallest Suzuki 2-group. Acta Math. Sin. (Engl. Ser.) 24 (2008), no. 12,   2011--2014. MR2453079 Add to clipboard 

Zhang, QinhaiSun,   XiujuanAn, LijianXu, Mingyao.   Finite $p$-groups all of whose subgroups of   index $p^2$ are abelian. Algebra   Colloq. 15 (2008), no. 1, 167--180. MR2375863 Add to clipboard 

Zhang,   Q.Guo,   H.Liu,   F.Smallwood, G.   J.Thomson, M. J.

Implementation of an advanced   fixed sectional aerosol dynamics model with soot aggregate formation in a   laminar methane/air coflow diffusion flame. (English) Zbl 1151.80009

Combust.   Theory Model. 12,   No. 4, 621-641 (2008).

Zhang,   Qin-haiSun, Cui-juanQu, Hai-pengXu, Ming-yao. Finite   2-generator equilibrated $p$-groups. Sci. China Ser. A 50 (2007), no. 6,   814--820. MR2353064 Add to clipboard 

Li,   R. S.Zhang, Q. H. A   note on $p$-supersolvable groups. Acta Math. Hungar. 116 (2007), no.   1-2, 27--34. MR2341036 Add to clipboard 

Zhang,   QinhaiWang, LifangGuo, Penfei. On the   structure of some finite groups. Southeast   Asian Bull. Math. 30 (2006),   no. 5, 995--1002. MR2287022 Add to clipboard 

Wang,   Li-fangZhang, Qin-hai. Some   sufficient conditions of a solvable group. Chinese Quart. J. Math. 21 (2006), no. 3,   351--357. MR2275041 Add to clipboard 

Zhang,   QinhaiAn, LijianXu, Mingyao.   Finite $p$-groups all of whose non-abelian   proper subgroups are metacyclic. Arch.   Math. (Basel) 87 (2006),   no. 1, 1--5. MR2246400 Add to clipboard 

Zhang, QinhaiSong,   QiangweiXu, Mingyao. A classification of   some regular $p$-groups and its   applications. Sci. China Ser. A 49 (2006),   no. 3, 366--386. MR2223667 Add to clipboard 

Xu, MingyaoZhang,   Qinhai. A classification of metacyclic 2-groups. Algebra   Colloq. 13 (2006), no. 1, 25--34. MR2188472 Add to clipboard 

Xu,   Ming YaoZhang, Qin HaiZhou, Jin Xin.   Normality of directed Cayley graphs on abelian groups. (Chinese) J. Systems Sci. Math. Sci. 25 (2005), no. 6,   700--710. MR2203149 Add to clipboard 

Xu,   MingyaoZhang, Qinhai. On   conjugate-permutable subgroups of a finite group. Algebra Colloq. 12 (2005), no. 4,   669--676. MR2183516 Add to clipboard 

Wang,   Li-fangZhang, Qin-hai.   Influence of $s$-semipermutability of some   subgroups of prime power order on structure of finite groups. J. Math. Res. Exposition 25 (2005), no. 3,   423--428. MR2163718 Add to clipboard 

Zhang, Qin HaiZhao, Jun Yin. Some sufficient   conditions for supersolvability of finite groups. (Chinese) J. Math. (Wuhan) 25 (2005), no. 4,   399--404. MR2151904 Add to clipboard 

Zhang, QinhaiWang, Lifang. Finite   non-abelian simple groups which contain a non-trivial semipermutable   subgroup. Algebra Colloq. 12 (2005), no. 2, 301--307. MR2127254 Add to clipboard 

Zhang, QinhaiWang, Lifang

The influence of ss-semipermutable subgroups on the structure of finite groups. (Chinese. English summary) Zbl 1119.20026

Acta Math.   Sin. 48, No. 1,   81-88 (2005).

Zhang,   Q.Chen,   D. L.

A model for the low cycle   fatigue life prediction of discontinuously reinforced MMCs. (English) Zbl 1177.74341

Int. J.   Fatigue 27, No. 4,   417-427 (2005).

Wang, X.Kwiatkowska,   M.Theodoropoulos,   G.Zhang,   Q.

Towards a unifying CSP   approach to hierarchical verification of asynchronous hardware. (English) Zbl 1272.68278

Huth, Michael R. A. (ed.), Proceedings of the fourth international   workshop on automated verification of critical systems (AVoCS 2004), London,   UK, September 4, 2004. Amsterdam: Elsevier. Electronic Notes in Theoretical   Computer Science 128, No. 6, 231-246 (2005).

Brewster,   BenWard, Michael B.Zhang, Qinhai. On   self-normality and abnormality in the alternating groups. Arch. Math. (Basel) 83 (2004), no. 5,   385--393. MR2102636 Add to clipboard 

Xu,   MingyaoZhang, QinhaiZhou, Jinxin.   Arc-transitive cubic graphs of order $4p$. Chinese Ann. Math. Ser. B 25 (2004), no. 4,   545--554. MR2098175 Add to clipboard 

Zhang, Qin HaiWang, Li Fang.   Relationship among subgroups related to normality of subgroups in finite   groups. (Chinese) J.   Math. Study 36 (2003),   no. 4, 412--417. MR2036675 Add to clipboard 

Zhang,   Qin-hai.   The intersection of a maximal intransitive subgroup with a maximal   imprimitive subgroup. Northeast.   Math. J. 17 (2001),   no. 2, 181--188. MR1847079 Add to clipboard 

Zhang,   Qin-hai.   A characteristic of Dedekind groups. J.   Math. Res. Exposition 21 (2001),   no. 1, 27--30. MR1816734 Add to clipboard 

Zhang,   Qinhai. $s$-semipermutability and abnormality in finite   groups. Comm. Algebra 27 (1999), no. 9,   4515--4524. MR1705883 Add to clipboard 

Zhang,   Qinhai.   On self-normality and abnormality in the alternating group $A_p$. Arch.   Math. (Basel) 73 (1999),   no. 1, 11--14. MR1696580 Add to clipboard 

Zhang,   Qinhai.   On abnormal subgroups of finite groups. Thesis (Ph.D.)–State University of   New York at Binghamton. ProQuest   LLC, Ann Arbor, MI, 1998. 66 pp. ISBN:   978-0591-97332-7 MR2697906 Add to clipboard 

Zhang,   Qinhai.   Finite groups with only $s$-quasinormal and   abnormal subgroups. Northeast.   Math. J. 14 (1998),   no. 1, 41--46. MR1633875 Add to clipboard 

Zhang,   Qinhai.   Finite groups with only seminormal and abnormal subgroups. J. Math. Study 29 (1996), no. 4,   10--15. MR1448540 Add to clipboard 

Zhang,   Qinhai.   A class of solvable $(q)$-groups. J. Math. Res. Exposition 16 (1996), no. 4,   479--487. MR1438932 Add to clipboard 

Zhang,   Qin HaiWang, Jun Xin. Finite   groups with only quasinormal and self-normal subgroups. (Chinese) Acta Math. Sinica 38 (1995), no. 3,   381--385. MR1349638 Add to clipboard 

Zhang,   Qin Hai.   Groups with only characteristic and self-normal subgroups. (Chinese) Qufu Shifan Daxue Xuebao Ziran Kexue   Ban 21 (1995),   no. 2, 26--28. MR1348062 Add to clipboard 

Zhang, Qin Hai. A note on finite solvable $(q)$-group   and $(s-q)$-group. J. Math. Res. Exposition 12 (1992), no. 2,   249--252. MR1167359 Add to clipboard

Zhang,   Cheng YeZhang, Qin Hai. A   theorem on $SY$ groups. (Chinese) Qufu Shifan Daxue Xuebao Ziran Kexue   Ban 17 (1991),   no. 4, 18--20. MR1147622 Add to clipboard 

Zhang,   Qin Hai.   Finite groups whose subgroups are seminormal. (Chinese) Qufu Shifan Daxue Xuebao Ziran Kexue   Ban 17 (1991),   no. 3, 39--41. MR1129626 Add to clipboard 




https://blog.sciencenet.cn/blog-212210-1309586.html

上一篇:Science: 化学家们开发了一种全新的吸附模式
下一篇:中澳科学家利用大气中的氮在室温下光催化制氨

0

该博文允许注册用户评论 请点击登录 评论 (0 个评论)

数据加载中...

Archiver|手机版|科学网 ( 京ICP备07017567号-12 )

GMT+8, 2021-12-7 05:09

Powered by ScienceNet.cn

Copyright © 2007- 中国科学报社

返回顶部